×

zbMATH — the first resource for mathematics

Discontinuites de champs hamiltoniens et existence de solutions optimales en calcul des variations. (French) Zbl 0447.49015

MSC:
49K10 Optimality conditions for free problems in two or more independent variables
49L99 Hamilton-Jacobi theories
Citations:
Zbl 0303.49018
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Abraham etRobbin,Transversal mappings and flows, Benjamin, 1967.
[2] Bröcker,Differenzierbare Abbildungen, Universität Regensburg, 1973. Traduction anglaise ”Differentiable germs and catastrophes”,London Math. Soc. Lecture Notes, no 17, Cambridge Univ. Press, 1975.
[3] Clarke, Extremal arcs and extended hamiltonian systems, inCalculus of variations and control theory, ed. Russel, Academic Press, 1976.
[4] Clarke, La condition hamiltonienne d’optimalité,C.R.A.S. Paris,281 (1975), p. 281.
[5] Ekeland, Sur le contrôle optimal de systèmes gouvernés par des équations elliptiques,Journal of functional Analysis, vol.29 (1972), pp. 1–62. · Zbl 0227.49001
[6] Ekeland-Temam,Analyse convexe et problèmes variationnels, Dunod-Gauthier-Villars, 1973.
[7] Ekeland-Lebourg, Generic Fréchet-differentiability and perturbed optimization problems in Banach spaces,Transactions of the A.M.S., vol.224 (1976), pp. 193–216. · Zbl 0313.46017
[8] Gelfand-Fomin,Calculus of variations, Prentice-Hall, 1963. · Zbl 0127.05402
[9] Hoffman, Catastrophes de type fronce et contrôle optimal,Cahiers de Mathématiques de la Décision, Universite Paris IX Dauphine.
[10] Pallu de La Barrière,Cours d’automatique théorique, Dunod, 1966. · Zbl 0133.39601
[11] Sergeraert, Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications,Annales scientifiques de l’École Normale Supérieure, t.5 (1972), pp. 599–660.
[12] Siersma,Classification and deformation of singularities, Vinkeveen, Academic Surveys, 1974. · Zbl 0283.57012
[13] M. Chaperon, Sur certains difféomorphismes normalement hyperboliques, I et II, Notes à paraître auxC. R. Ac. Sci., Paris.
[14] F. Takens,Constrained equations, a study of implicit differential equations and their solutions, preprint, Mathematisch Instituut Rijksuniversiteit Groningen, 1975. · Zbl 0331.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.